# SDR SWAA051564

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 2,897 hours, 1,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING NEXT TO R2 DOOR.  INSTALLED LENS ASSY PER MX NOTE.  LATER AT MCO REMOVED AND REPLACED LIGHT ASSY PER MM.
